# SDR 9514079971

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED DURING CLIMB THROUGH 29,000 FEET.  OXYGEN MASKS WERE DEPLOYED THROUGHOUT THE CABIN, DESCENT WAS MADE TO 26,000 FEET AND PRESSURIZATION WAS REGAINED THROUGH MANUAL CONTROL.  FLIGHT CONTINUED WITHOUT FURTHER INCIDENT AND ACCOMPLISHED UNEVENTFUL LANDING.  REPLACED THE CABIN PRESSURE CONTROLLER AND AMPLIFIER.  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
